Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Warts on hands, skin on face turned purple. What caused it?

Hello. I do have a medical question, that does not concern myself that much, but that I have utmost curiosity about. I came past a man, who had a few warts on his right hand , an otherwise healthy look though. All of a sudden the skin in his face turned purple, he weakly said Ohh, no, not again or not here.. or something, became progressively weaker and as bystanders asked what condition he had he just replied Teardrop . What could he have had? Thank you so much in advance!!
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.
wart cannot be related to turning blue.

He must be having some cardiac condition.
The bluish color or cyanosis must be due to stasis of blood due to cardiac insufficiency.
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor